On recurrence of a random walk in the plane. (English) Zbl 0433.60072


60G50 Sums of independent random variables; random walks
Full Text: DOI


[1] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12. · Zbl 0042.37502
[2] K. L. Chung and Donald Ornstein, On the recurrence of sums of random variables, Bull. Amer. Math. Soc. 68 (1962), 30 – 32. · Zbl 0104.11904
[3] Kai Lai Chung, A course in probability theory, 2nd ed., Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1974. Probability and Mathematical Statistics, Vol. 21. · Zbl 0345.60003
[4] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. · Zbl 0077.12201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.